Show simple item record

AuthorMohammad, Abbas Azhar. [أزهر عباس محمد]
AuthorSalim, A. J. [عبد الغفور جاسم سالم]
Available date2009-11-25T15:25:33Z
Publication Date2007
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 2007, Vol. 27, Pages 17-33.
URIhttp://hdl.handle.net/10576/10056
AbstractIn this paper we propose a Logistic Autoregressive Model, which is a special case of polynomial Autoregressive Model. The aim of this paper is to study and find the stability conditions of the above model by using a dynamical approach due to Ozaki and apply these conditions to the monthly-recorded Brucellosis data in Iraq in the interval (1989-2002).
Languageen
PublisherQatar University
SubjectMathematics
TitleStability of Logistic Autoregressive Model
Alternative Titleاستقرارية نموذج الانحدار الذاتي اللوجستي
TypeArticle
Pagination17-33
Volume Number27
Alternative Abstractفي هذه الورقة اقترحنا نموذج الانحدار الذاتي متعدد الحدود. الهدف من هذه الورقة هو دراسة استقرارية هذا النموذج وإيجاد شروط استقرارية باستخدام أسلب ديناميكي (حركي) منسوب للعالم اوزاكي OZAKI وتطبيق هذه الشروط على البيانات الخاصة بعدد الحالات الشهرية لمرض حمى مالطا المسجلة في العراق للفترة 2002-1989 .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record